Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 1681857, 11 pages
https://doi.org/10.1155/2017/1681857
Research Article

On the Convergence of the Uniform Attractor for the 2D Leray-α Model

Department of Mathematics and Computer Science, University of Dschang, P.O. Box 67, Dschang, Cameroon

Correspondence should be addressed to Gabriel Deugoué; rf.oohay@euoguedga

Received 15 January 2017; Revised 30 March 2017; Accepted 16 April 2017; Published 17 May 2017

Academic Editor: Julio D. Rossi

Copyright © 2017 Gabriel Deugoué. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a nonautonomous 2D Leray- model of fluid turbulence. We prove the existence of the uniform attractor . We also study the convergence of as goes to zero. More precisely, we prove that the uniform attractor converges to the uniform attractor of the 2D Navier-Stokes system as tends to zero.